Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Calpol Six Plus Sugar Free Suspension Liquid

Calpol SixPlus Sugar Free Suspension Liquid relieves mild to moderate pain and is also useful for reducing fever.
Calpol Six Plus is specially formulated to relieve pain and fever. Suitable for children aged 6 years plus Relieves pain Reduces fever Original and Sugar free varieties Available in bottles, sachets and fastmelts Each pack contains a measuring spoon

Directions
How to take Calpol Six Plus: Not recommended for children under 6 years Children 6-12 years – one to two 5ml spoonfuls every four hours Adults and children over 12 years – two to four spoonfuls every four hours Leave at least 4 hours between doses Do not use more that 4 doses each day Do not give your child this medicine for more than 3 days without speaking to your doctor

Warnings
Cautions whilst using Calpol Six Plus Sugar Free Suspension Liquid: Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. You should carefully read all product packaging and labels prior to use

Ingredients
Calpol Six Plus contains: Orange flavoured suspension containing 5ml Paracetamol 250mg.

Side Effects
Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist.

Size: 200ml

Write a review

Please login or register to review

Calpol Six Plus Sugar Free Suspension Liquid

  • Availability: In Stock
  • £4.99